It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2007, 10:31 PM   #1
Senior Member
(female)
 
Join Date: Dec 2000
Location: Florida, USA
Posts: 258
SabresLover81 HB User
Rash from Seroquel?

Hiya! I started 25mgs of Seroquel at the beginning of August....a week into taking it (at night) I noticed a small red spot about the size of a dime on my wrist...then another one a little larger came on my upper arm...now I have about 5 of them about the size of a nickel (maybe a tad smaller) all on my left side, spread out. After a couple days the red circle starts to peel from the middle and then SLOWLY fades away....The original ones still aren't gone yet and I was wondering if this has happened to anyone else on this med?

I go to the docter on Friday but wanted to see if I could get a response here first. Thank you! Clare

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
anyone taking seroquel for sleep? pleasantville Sleep Disorders 10 08-17-2008 05:28 PM
Got the Lamictal rash bananarama Bipolar Disorder 12 11-09-2007 10:55 AM
Help Please any comfort/advice on this Rash.... tony72 Bipolar Disorder 15 10-08-2007 12:10 AM
Suboxone is a God send. WA2 Addiction & Recovery 9 08-15-2007 12:07 PM
Seroquel?????? Sunshinegirl Bipolar Disorder 36 06-21-2007 07:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!